# SDR UIEA2020050801001

- Difficulty date: May 8, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,342 hours, 17,914 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6259346
- Part serial: 068C565
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN AND FORWARD CABIN TEMP EICAS MSG( ISSUED MDDR #128108 PER MEL CH 21-61-01-02, CAT 'C'.  LP 1140486: REMOVED AND REPLACED CABIN ZONE TEMP CONTROLLER IAW AMM 21-61-03. THIS CLEARS MDDR 128108.  )
